# SDR FDEA201211083914

- Difficulty date: November 8, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N56021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17R BS 1420-1440 CORRODED REPAIRED EA 757-5361-16-F3901.    MAJOR REPAIR.
